# SDR DLM88050488

- Difficulty date: August 24, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 41,384 hours, 31,974 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Switch
- Part number: 6712152180
- Condition: Failed
- Location: Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

THE 26K TAIL COMPT TEMP HIGH MASTER WARNING CAME ON.  FOUND LEFT TEMP SWITCH STUCK IN CLOSED POSITION.  REPLACED SAME.
